# SDR SWAA2021102832718

- Difficulty date: October 24, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 47,795 hours, 28,335 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GURT BAR HARD TO ENGAGE ; / [01] ADJUSTED FWD ENTRY DOOR SLIDE IAW AMM 25-66-01 GUST BAR OPERATES NORMALLY
